OT:Any one take Atenolol for Blood Pressure?

Discussion in 'Fibromyalgia Main Forum' started by FibroJo, Nov 21, 2005.

  1. FibroJo

    FibroJo New Member

    Just started a new blood pressure medication. I basically feel good but feel a little more anxious than normal and was wondering if it could be a side effect of the new BP medication. Does any one use Atenolol and do they have any kind of side effects?
  2. fivesue

    fivesue New Member

    I have taken it for years and have had no trouble with it. It helps stop migraines and controls my blood pressure. It is one of the few meds I take that I can count on not to bother me. Hooray!

    How long have you taken it? You may just need some time to adjust but I don't know if anxiety is a side effect or not. Anyway, I know it has been around a long time and many people take it, but,of course, it's not going to be right for everyone.

    Hope it works out for you! Keep me posted.

    Sue
  3. Empower

    Empower New Member

    Not me, but my husband took it and was very anxious and depressed

    Had to quit taking it
  4. catsmeow369mi

    catsmeow369mi New Member

    I take Atenolol. I have had no side effects that I know of. Maybe give it little time.
  5. zerped

    zerped New Member

    I started taking it about a month ago, and haven't found anything that could be called a side-effect. I also take amitryptaline and indomethecin, so maybe one of those counters potential side effects. I began having bad angina, so my doctor presecribed the atenalol. Almost no angina now. It makes me drowsy, and that's about it. I was starting out with just one 25 mg tablet a day, and the max dose is almost 200 mg, so an adjustment in your dosage could have something to do with it. Hope it works as well for you as it has for me.
  6. Adl123

    Adl123 New Member

    Dear Fibrojo,
    I have taken Atenolol for about 7 years. I'm sometimes anxious, but I don't really know if it is due to that. I take 50mg. twice a day.

    Good luck. I hope your body adjusts to it soon.
    Terry